Afeditab and Impotence
There are several side effects of Afeditab CR, and impotence appears to be one of them. In clinical studies, impotence was reported in 1 to 3 percent of men taking Afeditab CR. If impotence becomes a problem for you, your healthcare provider may recommend an erectile dysfunction medication, adjust your Afeditab CR dosage, or suggest another blood pressure medicine.
Afeditab and Impotence: An OverviewAfeditab CR® (nifedipine) is a prescription medication known as a calcium channel blocker. It is used to treat high blood pressure (hypertension). Like most medicines, there are possible side effects that can occur. Impotence may be one of these side effects.
In studies, impotence was reported in 1 to 3 percent of men taking Afeditab CR.
What Is Impotence?Impotence is usually defined as a total inability to achieve an erection, an inconsistent ability to do so, or a tendency to sustain only brief erections. Ultimately, impotence is the repeated inability to get or keep an erection firm enough for sexual intercourse. Impotence is also known as erectile dysfunction (or ED for short).
Afeditab and Impotence -- What Should You Do?It is impossible for your healthcare provider to know whether you will develop impotence while taking Afeditab CR. It may also be difficult to know whether impotence is caused by the medication alone or other problems.
If you are taking Afeditab CR and impotence becomes a problem, make sure to talk with your healthcare provider. There is treatment that he or she may be able to recommend. Depending on the severity of your symptoms, he or she may also recommend that you take an erectile dysfunction medicine, adjust your Afeditab CR dosage, or try another blood pressure medication.